Answer to Question #191489 in Biology for keziah

Question #191489

1.A cardiology nurse administered amiodarone (class III antiarrhythmic agent) to a patient suffering from tachyarrhythmia. What is the mechanism of action of this agent?

2.The heart rate of the patient in question 1 above is high after amiodarone was administered. The nurse now has in mind an agent that can also be antimalarial and anti-pyretic. Which agent does she have in mind?

3.A cardiologist observed damaged cardiac tissue in his patient who is experiencing tachycardia. He instructed the cardiology nurse on duty to administer an antiarrhythmic medication from a class of drugs that acts exclusively on both activated and inactivated sodium channels.

     a) What antiarrhythmic drug is the cardiologist referring to?

     b) What adverse effects should be monitored in the patient following

          administration of this drug?   


1
Expert's answer
2021-05-20T15:02:31-0400
Dear keziah, your question requires a lot of work, which neither of our experts is ready to perform for free. We advise you to convert it to a fully qualified order and we will try to help you. Please click the link below to proceed: Submit order

Need a fast expert's response?

Submit order

and get a quick answer at the best price

for any assignment or question with DETAILED EXPLANATIONS!

Comments

No comments. Be the first!

Leave a comment

Ask Your question

LATEST TUTORIALS
New on Blog
APPROVED BY CLIENTS